Liu, Jia (2020) Traveling front of polyhedral shape for a nonlocal delayed diffusion equation. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (64). pp. 1-13. ISSN 1417-3875
|
Text
p8376.pdf Download (449kB) | Preview |
Official URL: https://doi.org/10.14232/ejqtde.2020.1.64
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 22 Apr 2021 14:15 |
Last Modified: | 21 Mar 2022 15:41 |
URI: | http://real.mtak.hu/id/eprint/124361 |
Actions (login required)
![]() |
Edit Item |